# SDR CA110105012

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Ball Joint
- Part number: 469153
- Condition: Broken
- Location: Propeller
- Stage of operation: DE
- How discovered: 9
- Nature of condition: Y, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE RT ENGINE EXPERIENCED UNCOMMANDED SHUTDOWN AND PROPELLER FEATHERED.  PILOT COMPLETED SINGLE ENGINE LANDING WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND THE BALL JOINT ON PROP CONTROL CABLE BROKEN AT PROP GOVERNOR BELLCRANK.  BALL JOINT REPLACED, CABLE CONNECTED AND ENGINE RUN CARRIED OUT SERVICEABLE.
